ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V. 60" (152 CM) APPX 1.4 ML, PUR YELLOW SMALLBORE EXT SET W/MICROCLAVE¿ CLEAR, 1.2; STOPCOCK, I.V. SET
Back to Search Results |
| Catalog Number |
MC330472 |
| Medical Device Problem Code |
Fluid/Blood Leak (1250)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
09/25/2025
Type of Reportable Event
Malfunction
Event or Problem Description
Event occurred regarding a 0" (152 cm) pur yellow smallbore ext set w/microclave¿ clear, 1.2 micron filter, clamp, luer lock where it was reported that smallbore lipid filtered tubing was leaking and allowed blood to back up into the tubing.Report stated the patient was slightly injured, not further detail reported.
Additional Manufacturer Narrative
Investigation summary: the complaint of leaks on item mc330472 cannot be confirmed.Since no product samples, pictures, or videos were received for investigation.Without the return of the used sample, a comprehensive failure investigation cannot be performed, and probable cause cannot be determined.The device history record review couldn't be performed due to the lot number for this complaint was unknown.